# SDR ASAA2022031037668

- Difficulty date: March 10, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 52,316 hours, 15,547 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND AIRCONDITIONING BLEED AIR VALVE RIGHT C/B OUT. GROUNDED - YES. REF LOG PG# 60309276 & 60309288 FOR WIRING HARNESS CHANGE AND OPS TESTS. OPS TESTS GOOD. C/B DID NOT POP.
